MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number EN
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that one day after implantation of an intraocular lens (iol) into the left eye, the patient presented with 3+ anterior chamber cells.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).The patient was treated with moxifloxacin, pred, and bromfenac four times a day for 1 week and predacetate 1% every two hours for 1 week.In the surgeon¿s opinion, the most likely cause of the event is tass.Patient outcome is reported to be good.
 
Additional Manufacturer Narrative
After further review, this complaint is not reportable as per 21 cfr 803.

Brand Name
ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21853182
Report Number0001313525-2025-00050
Device Sequence Number20993268
Product Code MFK
UDI-Device Identifier10757770637284
UDI-Public(01)10757770637284(17)270930(11)240124(10)3R01610
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU2150
Device Lot Number3R01610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLIS, OCUCOAT, BLIS X1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale